# SDR ASOA20120522079

- Difficulty date: May 24, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N14923
- Make and model: Emb EMB-145LR
- Aircraft serial: 145318
- Aircraft time: 28,759 hours, 22,318 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 5113WW
- Condition: Burned Out
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED SMOKE IN THE CABIN NEAR SEAT 2A & NEAR THE GALLEY COMING FROM CEILING PANELS.  THE ACFT RETURNED TO DEPARTURE WHERE IT LANDED WITHOUT INCIDENT.  MX INSPECTED THE ACFT AND FOUND THE FORWARD GALLEY LIGHT BURNED OUT WITH NO OTHER EVIDENCE OF BURNS OR DAMAGE.  REPLACED THE FORWARD GALLEY LIGHT BULB, OPERATIONALLY TESTED WITH NO DEFECTS NOTED.  AIRCRAFT APPROVED FOR RETURN TO SERVICE.
